# SDR 01FDEA00583

- Difficulty date: July 19, 2001
- Submitted: July 22, 2001
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 651781822
- Part serial: 667
- Condition: Inoperative
- Location: #5 Slat
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

01-243 AFT DEPART WHEN FLAPS WERE RETRACTED TO 2 DEG #5 SLAT W/N RETRACT.  R&R ACTUATOR PER 27-81-032-4. LEAK OPS CK GOOD.
